HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第32巻第2号 Vol.32,No.2 >

乗数と政府予算制約についての一考察:貸付資金モデルによる分析

Files in This Item:
32(2)_P1-15.pdf736.29 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/31580

Title: 乗数と政府予算制約についての一考察:貸付資金モデルによる分析
Other Titles: On Multiplier and the Government Budget Restraint:A Loanable Funds Analysis
Authors: 内田, 和男1 Browse this author
Authors(alt): UCHIDA, Kazuo1
Issue Date: Aug-1982
Publisher: 北海道大学經濟學部
Journal Title: 北海道大學 經濟學研究
Journal Title(alt): THE ECONOMIC STUDIES
Volume: 32
Issue: 2
Start Page: 1
End Page: 15
Type: bulletin (article)
URI: http://hdl.handle.net/2115/31580
Appears in Collections:經濟學研究 = The economic studies > 第32巻第2号 Vol.32,No.2

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University